MathSciNet Relay Station
MathSciNet bibliographic data
MR1742575 60K25
Harrison, J. Michael; López, Marcel J. Heavy traffic resource pooling in parallel-server systems. Queueing Systems Theory Appl. 33 (1999), no. 4, 339–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement